# SDR SIMA2012016012

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 32,475 hours, 27,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD CABIN FLASHLIGHT IS LOOSELY SECURED IN CRADLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LOWER ARM OF CRADLE WAS CRACKED.  REMOVED AND REPLACED CRADLE IAW EMB145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
